# SDR DALA2024022102427

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0207575) AFT WET AREA LAV FITTING SUPPORT STA 947 RBL 48 WL 208. REPLACED DAMAGED AFT WET AREA LAV SUPPORT STA 947 RBL 48 WL 208 PER B737 SRM 51-40-02-0G AND DWG# 147A5650.
